# SDR SWAA2021111130415

- Difficulty date: October 14, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 259 UPPER CHORD LBL-11 TO RBL-11 UPPER SURFACE IS CORRODED. ; / [01] REMOVED CORROSION ON UPPER CHORD B.S 259 LBL 11-RBL 11 WL 207.5;MATERIAL REMOVED 18'L X .800'W.PER SRM 53-10-51-1A-1FIG 103.; [02] VERIFIED CORRECTIVE ACTION STATEMENT 1; [03] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.087' ADJACENT TO 0.1'.  EQUIP ID#: ATS2031 S/N: 170515011; [04] VERIFIED ORIGINAL THICKNESS OF AFT CHORD BS 259 IS .094 PER DWG 141A7434 PROFILE DWG FOR EXTRUSION BAC1503-100146. AND USING MICROMETER ATS1672.; [05] VERIFIED CORRECTIVE ACTION STATEMENT 4; [06] UPDATED MEASUREMENT TABLE; [07] COMPLETED ALL REPAIR STEPS ON COSTUMER CARD TTG8Q0071SXD 21-153-03187-WIP1 BS 259 AFT FAIL SAFE CHORD BETWEEN LBL 10 AND RBL 10; AND LBL 11 INTERCOSTAL; [08] VERIFIED ALL STEPS OF COSTUMER CARD TTG8Q0071SXD 21-153-03187-WIP1 BS 259 AFT FAIL SAFE CHORD BETWEEN LBL 10 AND RBL 10; AND LBL 11 INTERCOSTAL ARE COMPLETE. AW ENG FINAL TO SIGN OFF.; [09] REPAIRED PER EA 21-153-03187
